# SDR AALA980096

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

GIG - FLT 0905 - RIGHT GENERATOR DRIVE AND RIGHT GENERATOR OFF LIGHT AND EICAS MESSAGE.  RIGHT GENERATOR DISCONNECTED FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED RIGHT IDG PER MM 24-11-01-4-1, PAGES 401 THROUGH 413.  OPS CHECK OK.  RAN ENGINE PER MM.  OPS CHECK OF RT IDG OF REMOVED PLACARD AND CLEARED MIC SHEET.  RT IDG OK FOR SERVICE. (X)
